# SDR ASAA9640091

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD05
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 14,281 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 582 - DURING DESCENT, CREW REPORTED THAT THE FMC AND BOTH EHSI'S FAILED, NO COMPASS INFORMATION AVAILABLE (EXCEPT THE STANDBY COMPASS), NO TCAS AIRCRAFT SYMBOLS, WARNING FLAGS ON ADI (COMPASS) AND ALL WARNING FLAGS ON EHSI.  UNABLE TO RESTORE IN FLIGHT.  DIVERTED TO PSP AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 IRU AND FERRIED AIRCRAFT TO SEA FOR FURTHER TROUBLESHOOTING.  AIRCRAFT OPERATED NORMALLY DURING FERRY FLIGHT.  SUBSEQUENTLY REPLACED THE FMC AS PRECAUTIONARY MEASURE AND SYSTEM OPERATED NORMALLY.  (M)
